Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterizations of $ \mathcal{F}$-fibrations


Author: C. Morgan
Journal: Proc. Amer. Math. Soc. 88 (1983), 169-172
MSC: Primary 55R05; Secondary 55R65
DOI: https://doi.org/10.1090/S0002-9939-1983-0691302-2
MathSciNet review: 691302
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a reformulation of May's notion of an " $ \mathcal{F}$-fibration" and use it to sharpen results of Booth, Heath and Piccinini on the characterization of universal $ \mathcal{F}$-fibrations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R05, 55R65

Retrieve articles in all journals with MSC: 55R05, 55R65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691302-2
Article copyright: © Copyright 1983 American Mathematical Society